RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rabtsevich, Viktor Aleksandrovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:34
Abstract pages:498
Full texts:185
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person119279
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. V. A. Rabtsevich, “Nonoscillating Kneser Solutions of the Emden–Fawler Equation”, Differ. Uravn., 36:12 (2000),  1642–1651  mathnet  mathscinet; Differ. Equ., 36:12 (2000), 1801–1811
2. V. A. Rabtsevich, “Nonoscillating unbounded solutions of Emden–Fowler systems of arbitrary order”, Differ. Uravn., 36:1 (2000),  85–93  mathnet  mathscinet; Differ. Equ., 36:1 (2000), 97–107
1998
3. V. A. Rabtsevich, “On successive approximations of rapidly growing solutions of second-order Emden–Fowler systems”, Differ. Uravn., 34:12 (1998),  1604–1608  mathnet  mathscinet; Differ. Equ., 34:12 (1998), 1608–1612
4. V. A. Rabtsevich, “On rapidly increasing solutions of arbitrary-order Emden–Fowler systems”, Differ. Uravn., 34:2 (1998),  222–227  mathnet  mathscinet; Differ. Equ., 34:2 (1998), 226–230
1997
5. V. A. Rabtsevich, “On conditions for the absence of rapidly increasing solutions of the Emden–Fowler equation”, Differ. Uravn., 33:5 (1997),  678–683  mathnet  mathscinet; Differ. Equ., 33:5 (1997), 681–686
1996
6. V. A. Rabtsevich, “On conditions for the existence of regular Kneser solutions of the generalized Emden–Fowler equation with delay”, Differ. Uravn., 32:6 (1996),  847–848  mathnet  mathscinet; Differ. Equ., 32:6 (1996), 853–854
7. V. A. Rabtsevich, “On rapidly increasing solutions of the generalized Emden–Fowler equation”, Differ. Uravn., 32:3 (1996),  335–338  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 340–343
1994
8. V. A. Rabtsevich, “Regular rapidly increasing solutions of the generalized Emden–Fowler equation with advanced argument”, Differ. Uravn., 30:3 (1994),  400–404  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 368–372
1990
9. V. A. Rabtsevich, “Kneser solutions of the generalized Emden–Fowler equation”, Differ. Uravn., 26:5 (1990),  910–912  mathnet  mathscinet  zmath
10. N. A. Izobov, V. A. Rabtsevich, “Vanishing Kneser solutions of the Emden–Fowler equation”, Differ. Uravn., 26:4 (1990),  578–585  mathnet  mathscinet  zmath; Differ. Equ., 26:4 (1990), 419–424
1987
11. N. A. Izobov, V. A. Rabtsevich, “The unimprovability of the I. T. Kiguradze–G. G. Kvinikadze condition for the existence of unbounded regular solutions of the Emden-Fowler equation”, Differ. Uravn., 23:11 (1987),  1872–1881  mathnet  mathscinet  zmath
1986
12. V. A. Rabtsevich, “Unbounded regular solutions of the Emden–Fowler equation with an additional differential property”, Differ. Uravn., 22:5 (1986),  780–789  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019